Problème des moments n-dimensionnel ; mesures quasi-spectrales et semi-groupes
Publications du Département de mathématiques (Lyon), no. 1D (1983), pp. 3-118.
@article{PDML_1983___1D_A1_0,
     author = {Cassier, Gilles},
     title = {Probl\`eme des moments $\mathrm {n}$-dimensionnel ; mesures quasi-spectrales et semi-groupes},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {3--118},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {1D},
     year = {1983},
     zbl = {0521.28007},
     mrnumber = {719650},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1983___1D_A1_0/}
}
TY  - JOUR
AU  - Cassier, Gilles
TI  - Problème des moments $\mathrm {n}$-dimensionnel ; mesures quasi-spectrales et semi-groupes
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1983
DA  - 1983///
SP  - 3
EP  - 118
IS  - 1D
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1983___1D_A1_0/
UR  - https://zbmath.org/?q=an%3A0521.28007
UR  - https://www.ams.org/mathscinet-getitem?mr=719650
LA  - fr
ID  - PDML_1983___1D_A1_0
ER  - 
%0 Journal Article
%A Cassier, Gilles
%T Problème des moments $\mathrm {n}$-dimensionnel ; mesures quasi-spectrales et semi-groupes
%J Publications du Département de mathématiques (Lyon)
%D 1983
%P 3-118
%N 1D
%I Université Claude Bernard - Lyon 1
%G fr
%F PDML_1983___1D_A1_0
Cassier, Gilles. Problème des moments $\mathrm {n}$-dimensionnel ; mesures quasi-spectrales et semi-groupes. Publications du Département de mathématiques (Lyon), no. 1D (1983), pp. 3-118. http://archive.numdam.org/item/PDML_1983___1D_A1_0/

[1] N.I. Akhiezer, The classical moment problem, Oliver and Boyd (1961 ; traduction anglaise 1965).

[2] C. Berg et J.P.R. Christensen, Density questions in the classical theory of moments, Ann. Inst. Fourier, 31. 3, (1981), p. 99-114. | Numdam | MR | Zbl

[3] T.S. Chihara, Indeterminate Symmetric Moment Problems, J. of Math. Analysis and Appl., 85, (1982), p. 331-346. | MR | Zbl

[4] N. Dunford et J.T.S. Schwartz, Linear operators I et II, Interscience Publishers, New-York, (1957). | Zbl

[5] F. Hausdorff, Momentenprobleme für ein endliches Intervall, Math. Z., 16, (1923), p. 220-248. | JFM | MR

[6] T. Hildebrandt et I.J. Schoenberg, On linear functional operators and the moment problem for a finite interval in one or several dimensions, Ann. of Math., Sér. 2, 34, (1933), p. 317-328. | MR | Zbl

[7] H.J. Landau, The Classical moment problem : Hilbertian proofs, J. Funct. Analysis, 38, (1980), p. 255-272. | MR | Zbl

[8] B. Sz Nagy et F. Riesz, Leçons d'Analyse Fonctionnelle, Paris-Budapest, (1955). | Zbl

[9] R.R. Phelps, Lectures on Choquet's theorem, Van Nostrand Mathematical studies 7, (1966). | MR | Zbl

[10] J.A. Shohat et J.D. Tamarkin, The problem of moments, Amer. Math. Soc., Math. Surveys 1, (1943). | MR | Zbl

[11] M. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloq. Publ., vol. 15, (1932). | MR | Zbl

[12] D.V. Widder, The Laplace transform, Princeton, (1946). | JFM | Zbl